Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Non-finiteness results for Nil-groups

Joachim Grunewald

Algebraic & Geometric Topology 7 (2007) 1979–1986
Bibliography
1 A Bartels, W Lück, Isomorphism conjecture for homotopy $K$–theory and groups acting on trees, J. Pure Appl. Algebra 205 (2006) 660 MR2210223
2 F T Farrell, The obstruction to fibering a manifold over a circle, Indiana Univ. Math. J. 21 (1971/1972) 315 MR0290397
3 F T Farrell, The nonfiniteness of Nil, Proc. Amer. Math. Soc. 65 (1977) 215 MR0450328
4 F T Farrell, W C Hsiang, A formula for $K_{1}R_{\alpha}[T]$, from: "Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol. XVII, New York, 1968)", Amer. Math. Soc. (1970) 192 MR0260836
5 F T Farrell, L E Jones, The lower algebraic $K$–theory of virtually infinite cyclic groups, K–Theory 9 (1995) 13 MR1340838
6 D R Grayson, The $K$–theory of semilinear endomorphisms, J. Algebra 113 (1988) 358 MR929766
7 J Grunewald, The Behavior of Nil-Groups under Localization and the Relative Assembly Map, Preprintreihe SFB 478–Geometrische Strukturen in der Mathematik, Münster, Heft 429 (2006)
8 A O Kuku, G Tang, Higher $K$–theory of group-rings of virtually infinite cyclic groups, Math. Ann. 325 (2003) 711 MR1974565
9 R Ramos, Non Finiteness of twisted Nils, preprint (2006)
10 F Waldhausen, Algebraic $K$–theory of generalized free products I, II, Ann. of Math. $(2)$ 108 (1978) 135 MR0498807
11 F Waldhausen, Algebraic $K$–theory of generalized free products III, IV, Ann. of Math. $(2)$ 108 (1978) 205 MR0498808